≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

how to recover from over -masturbation side effects after quitting it? 4

 

The ABC Homeopathy Forum

how to recover from over -masturbation side effects after quitting it? Page 3 of 3

This is just a forum. Assume posts are not from medical professionals.
Respected Dr, I am faryad , I have been doing this since I was 18 years old Now i am almost 27 Years, But one thing I found is that I day by day get weaken sexually , and it does not last much the joy I got in past is not the same, my Penis seems to be very weak according to Height, lengthen and shape, It seems really old too me, I have made my self to stop it at any cause, Because in future i might face many difficulties, Kindly consult me by Post what can I do to recover all this before marriage.
[message edited by faryad on Fri, 23 Aug 2013 10:22:15 BST]
 
faryad 8 years ago
i m 25 now and over-masturbating from last 10 years,everyone said that it was good for health but know i m suffering from its disastourus evil effects like eraly ejaculation,curved penis ,my penis lying on either side of my legs,visible penis even after wearing underwear,one of the penis balls lying higher,sadness,loss of self respect ,shameful,want to be isolated,and many more mental and physical side effects.i want to recover and have decided never to do this(masturbation) in my life again and i will stick to my words as far as i know myself irrespective of any thing.after quitting can i be normal like before,i want to spend a normal life .will i be able to do so plzz help me and tell can anyone recover from these evil side effects of masturbation after leaving it and if i can then tell the recovery process.hope for help plz understand the gravity of the situation and help me to recover??????
[message edited by capricon on Mon, 05 May 2014 09:34:02 BST]
 
capricon 7 years ago
Dr. Showrav,
Kindly tell us what is the potency of Salix Nigra Q to be used.

You have not indicated it.

Thanks.
 
duya07 7 years ago
Hi Q means Mother Tincture-

Mother Tincture is what the other potencies are made from.
 
simone717 7 years ago
Dr. Showrav. I am here on this forum in the hope I will find a remedy for a number of side effects that i have after 15 years of masturbation.i am 32 now and started masturbating at 17. i thought to myself that it wasn't a bad thing and wouldn't have an negative impact on my health but now i am seriously suffering from its side effects, that i never thought that were associated with this silently killing habit, but after doing some research recently, came to discover that they were the consequences of this bad habit.After having this information i quitted the habit and now i am 1 month masturbation free. Now i am looking for a remedy to get rid of this side effects and recover my health-physical and emotional. This side effects are both physical and emotional. This side effects are light headedness,feeling dizzy and fatigued frequently,lack of memory/ poor memory,loss of hair,greying of hair, poor concentration,problem in adding weight despite feeding well,having low self esteem,having introverted tendencies like wanting to be alone, too quiet and shy,over sleeping, being depressed, being lazy,having a curved penis, early ejaculation and erectile dysfunction. i want to recover and have decided never to masturbate in my life again, irrespective of any thing.This habit i have come to discover has really drained my life over the years. I never knew that a little self pleasure every day can lead me to very disastrous consequences in my life. This side effects have been responsible for my being now- a loser's life.After quitting i want to be normal like before,i want to spend a healthy and positive life.will i be able to do so? Help me anyone who can and tell me if i can recover from this side effects of masturbation and advice me on the recovery process(homeopathically)Please help me find my life back.
[message edited by hemeoseek on Tue, 01 Jul 2014 12:17:53 BST]
 
hemeoseek 7 years ago
Dr. Showrav,
For how long should one take the salix nigra.
Thanks
 
duya07 7 years ago
where i can finde Salix Nigra Q
Agnus Cast Q
Calc Phos 200X
this medicine in bangladesh
 
faizanahmed420 7 years ago
i m 21 now and over-masturbating from last 4 years,everyone said that it was good for health but know i m suffering from its disastourus evil effects like eraly ejaculation,curved penis ,my penis lying on either side of my legs,visible penis even after wearing underwear,one of the penis balls lying higher,sadness,loss of self respect ,shameful,want to be isolated,and many more mental and physical side effects.i want to recover and have decided never to do this(masturbation) in my life again and i will stick to my words as far as i know myself irrespective of any thing.after quitting can i be normal like before,i want to spend a normal life .will i be able to do so plzzzzzzz help me and tell can anyone recover from these evil side effects of masturbation after leaving it and if i can then tell the recovery process.hope for help plzzzzzzzzzzzzz understand the gravity of the situation and help me to recover??????
 
lok123123 7 years ago
http://abchomeopathy.com/forum2.php/455452/
Pls reply in my post also doctors and help me pls...pls doctor...pls..I beg all of u..I have waited almost 18 years pls doctors help me
 
guddusanyal 7 years ago
http://abchomeopathy.com/forum2.php/455452/
Pls reply in my post also doctors and help me pls...pls doctor...pls..I beg all of u..I have waited almost 18 years pls doctors help me
 
guddusanyal 7 years ago
I had been mastrubating when i am 12 years old.Now i mastrubate sometimes.But i think i am getting thin and my eyes have sunken and black over the eyes.My face became oily.i am losing my weight.Please help me to reduce mastrubation and its side effects
 
thedynamo 7 years ago
thedynamo,

Please take three doses of Natrum Mur 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.

If this doesn't help take Sulphur 200 in the same way after 15 days.
 
kadwa 7 years ago
Take China off 200c for one month daily a dose in morning empty stomach 30 min before meal. Brush ur tooth after breakfast.

Take a dose of 2 drops of Sulpher 1M or 200c

Take Conium 200c for next one month. U can hope ur sexlife is totally back to u.
Dear Dr Showrav shall i take sulphur 200 everyday.
 
mnaari 7 years ago
dear doc ... i masturbated alot in past and now i just do sex.... many times with many girls .. .. my dick has become weaker and less erectnesss ... i cant control my sperm... and facing alot of such similar probs.... just tell me some remedies.. thnx
 
anonyous malik 4 years ago
my dick has become weaker and m also too weak.... so remedies plz..
 
anonyous malik 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.